# SDR REXA2012071601167

- Difficulty date: July 16, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N8718E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7718
- Aircraft time: 21,531 hours, 19,116 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Failed
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONDENSATION IN CABIN FROM AIR CONDITIONER MAKES THE VISIBILITY 0 FT FROM CEILING TO FLOOR.  UNABLE TO SEE EMERGENCY LIGHTS WHEN ON, UNSAFE.  REMOVED AND REPLACED RIGHT COALESCER BAG IAW AMM 21-51-13.  OPS CHECK FAILED.  REMOVED AND REPLACED RIGHT CABIN TEMPERATURE CONTROLLER IAW AMM 21-61-16.  OPS CHECK GOOD.
